Translator Disclaimer
December 2018 A Perturbed CR Yamabe Equation on the Heisenberg Group
Takanari SAOTOME
Tokyo J. Math. 41(2): 407-432 (December 2018). DOI: 10.3836/tjm/1502179253

Abstract

We will study the CR Yamabe equation for a partially integrable CR structure on the Heisenberg group which is deformed from the standard CR structure. By using the Lyapunov-Schmidt reduction, it is shown that a perturbed standard solution of the CR Yamabe equation is a solution of the deformed CR Yamabe equation, under certain conditions of the deformation. Especially, the deformed CR structure is only partially integrable, in general.

Citation

Download Citation

Takanari SAOTOME. "A Perturbed CR Yamabe Equation on the Heisenberg Group." Tokyo J. Math. 41 (2) 407 - 432, December 2018. https://doi.org/10.3836/tjm/1502179253

Information

Published: December 2018
First available in Project Euclid: 18 December 2017

zbMATH: 07053484
MathSciNet: MR3908802
Digital Object Identifier: 10.3836/tjm/1502179253

Subjects:
Primary: 32C20

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • December 2018
Back to Top